Jump to content





Day 44 Accutane Update

Posted by kevon, 04 March 2013 · 568 views

So I’m now on Day 44 of my course, been on the full dose for nearly a couple of weeks now. So far, my skin is still really good. I have one spot at the moment and the rest is completely clear. Even the red marks that are left after you have a bout of acne have cleared which is great. Was concerned that I’d get another IB when I upped my dose but so far so good.
 
On the side effects front, my main complaint is my stomach. I’ve always had light IBS, but assumingly the medicine is really not agreeing with it! It’s only been a few days of having problems so I’m hoping it’ll pass because it’s pretty annoying. Stomach pains normally followed by an urgent trip to the toilet… not very pleasant! But I have suffered from this before the medicine just not as bad. It’s very easy to just blame everything on Accutane!
 
I’ve had trouble sleeping a few times as well. More falling asleep easily but waking up in the middle of the night and not being able to get back to sleep. Again, could be unrelated as I’m a light sleeper anyway but it’s quite unusual for me to not be able to get back to sleep.
 
Skin is getting drier, and starting to spread to my hands and on my neck, I can feel little dry rough patches.
 
Oh well, I am nearing the halfway mark and it has gone quickly, so hopefully it’ll be over in no time J I miss not being able to get drunk!




Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors